MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 16MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 16MM XS/S S1/S2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 6481-3-216
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 03/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: mrh knee fem xs lft;64811100;cxr2y; mrh tibial b/plt keel sml 1;64813110;dsj6e; triathlon symmetric x3 patella;5550-g-339;4lex; mrh tib rot comp xs-xl;64812100;131813; triathlon fem cone aug sz 5l;5549-a-351;a62d; triathlon sym cone aug sz c;5549-a-130;dy91; mrhk fem distal blk 10mm xs;64811200;csh6e; mrhk fem distal blk 10mm xs;64811200;a423p; tri press-fit stem 13x150mm;5566-s-013;0045962a; tri press-fit stem 11mm x 100mms;5565-s-011;0055142d; mrhk femoral bushing;64812110;lhj106; mrhk femoral bushing;64812110;lhq890; mrh axle;64812120;ctd29350; mrhk tibial sleeve;64812140;lhn776; mrhk bumper insert 3 degrees;64812133;lhh023.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
Procedure: the patient underwent left total knee revision due to infection associated with internal left knee prosthesis (b)(6) 2019.Patient underwent new revision of left total knee arthroplasty due to pji, all components changed (b)(6) 2020.

Brand Name
MRHK TIB INS 16MM XS/S S1/S2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10478549
Report Number0002249697-2020-01775
Device Sequence Number16795661
Product Code KRO
UDI-Device Identifier07613327043808
UDI-Public07613327043808
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number6481-3-216
Device Catalogue Number64813216
Device Lot NumberLHL766
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient Weight92